# SDR HNAA2015090900275

- Difficulty date: September 9, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- Aircraft time: 59,262 hours, 67,117 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Electronic Unit
- Part number: 52601
- Condition: Inoperative
- Location: Nr 1 Comms
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COULD NOT TRANSMIT ON NR 1 COM FROM EITHER SIDE.  R & R REMOTE ELECTRONIC UNIT IAW PB 23-15.  OPS CHECKED GOOD, OK FOR SERVICE.
